SLANT RIEMANNIAN MAPS FROM ALMOST HERMITIAN MANIFOLDS


Sahin B.

QUAESTIONES MATHEMATICAE, vol.36, no.3, pp.449-461, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.2989/16073606.2013.779968
  • Journal Name: QUAESTIONES MATHEMATICAE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.449-461

Abstract

As a generalization of holomorphic submersions, anti-invariant submersions and slant submersions, we introduce slant Riemannian maps from almost Hermitian manifolds to Riemannian manifolds. We give examples, obtain the existence conditions of slant Riemannian maps and investigate harmonicity of such maps. We also obtain necessary and sufficient conditions for slant Riemannian maps to be totally geodesic and give a decomposition theorem for the total manifold.